Alert archive / Michigan / Winter Storm Warnings in 2026
Winter Storm Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this winter storm warning at Jan 1, 2026, 4:52 PM EST for Chippewa County, Michigan. It was in force for 22 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 1, 2026, 4:52 PM EST (21:52 UTC)
- Expired
- Jan 2, 2026, 3:00 PM EST
- In force
- 22 hr
- Issued by
- NWS Gaylord, MI
County Chippewa County, MI
The radar
The NCL Michigan radar (KAPX), 159 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 2, 7:30 AM EST | SNOW 4.9 | 2 E Sault Ste. Marie, MI | Cocorahs station MI-CP-14 Sault Ste. Marie 2.2 E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
158 WWUS43 KAPX 012152 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 452 PM EST Thu Jan 1 2026 MIZ087-021000- /O.UPG.KAPX.WW.Y.0001.000000T0000Z-260102T0000Z/ /O.NEW.KAPX.WS.W.0001.260101T2152Z-260102T1600Z/ Central Chippewa- 452 PM EST Thu Jan 1 2026 ...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST FRIDAY... * WHAT...Heavy lake effect snow. Additional snow accumulations 8 to 12 inches. * WHERE...Central Chippewa County. * WHEN...Until 11 AM EST Friday. * IMPACTS...Travel could be very difficult to impossible at times. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ086-021000- /O.EXT.KAPX.WW.Y.0001.000000T0000Z-260102T1200Z/ Western Chippewa- 452 PM EST Thu Jan 1 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Lake effect snow. Additional snow accumulations 3 to 6 inches with localized totals around 8 inches possible. Winds gusting as high as 25-35 mph. * WHERE...Western Chippewa County. Localized higher totals may occur near Tahquamenon Falls and Paradise. * WHEN...Until 7 AM EST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ FEF
5 follow-up statements
593 WWUS43 KAPX 012159 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 459 PM EST Thu Jan 1 2026 MIZ087-021000- /O.CON.KAPX.WS.W.0001.000000T0000Z-260102T1600Z/ Central Chippewa- 459 PM EST Thu Jan 1 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY... * WHAT...Heavy lake effect snow. Additional snow accumulations 8 to 12 inches. * WHERE...Central Chippewa County. * WHEN...Until 11 AM EST Friday. * IMPACTS...Travel could be very difficult to impossible at times. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ021-022-027-028-021000- /O.EXB.KAPX.WW.Y.0001.000000T0000Z-260102T1400Z/ Antrim-Otsego-Kalkaska-Crawford- 459 PM EST Thu Jan 1 2026 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST FRIDAY... * WHAT...Snow. Additional snow accumulations up to 4 inches. * WHERE...Antrim, Crawford, Kalkaska, and Otsego Counties. * WHEN...Until 9 AM EST Friday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ086-021000- /O.CON.KAPX.WW.Y.0001.000000T0000Z-260102T1200Z/ Western Chippewa- 459 PM EST Thu Jan 1 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Lake effect snow. Additional snow accumulations 3 to 6 inches with localized totals around 8 inches possible. Winds gusting as high as 25-35 mph. * WHERE...Western Chippewa County. Localized higher totals may occur near Tahquamenon Falls and Paradise. * WHEN...Until 7 AM EST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the Thursday evening and Friday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ FEF
035 WWUS43 KAPX 020354 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 1054 PM EST Thu Jan 1 2026 MIZ087-021600- /O.CON.KAPX.WS.W.0001.000000T0000Z-260102T1600Z/ Central Chippewa- 1054 PM EST Thu Jan 1 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY... * WHAT...Heavy lake effect snow. Additional snow accumulations 6 to 10 inches. * WHERE...Central Chippewa County. * WHEN...Until 11 AM EST Friday. * IMPACTS...Travel could be very difficult to impossible at times. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ021-022-027-028-021400- /O.CON.KAPX.WW.Y.0001.000000T0000Z-260102T1400Z/ Antrim-Otsego-Kalkaska-Crawford- 1054 PM EST Thu Jan 1 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST FRIDAY... * WHAT...Snow. Additional snow accumulations up to two inches. * WHERE...Antrim, Crawford, Kalkaska, and Otsego Counties. * WHEN...Until 9 AM EST Friday. * IMPACTS...Plan on slippery road conditions and reduced visibilities. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ086-021200- /O.CON.KAPX.WW.Y.0001.000000T0000Z-260102T1200Z/ Western Chippewa- 1054 PM EST Thu Jan 1 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * WHAT...Lake effect snow. Additional snow accumulations up to 4 inches. * WHERE...Western Chippewa County. * WHEN...Until 7 AM EST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ JZ
934 WWUS43 KAPX 020718 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 218 AM EST Fri Jan 2 2026 MIZ087-021600- /O.CON.KAPX.WS.W.0001.000000T0000Z-260102T1600Z/ Central Chippewa- 218 AM EST Fri Jan 2 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Heavy lake effect snow. Additional snow accumulations of 1 to 4 inches, with locally higher amounts up to 8 inches, mainly north of M-28. * WHERE...Central Chippewa County. * WHEN...Until 11 AM EST this morning. * IMPACTS...Travel could be very difficult at times. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ086-021600- /O.EXT.KAPX.WW.Y.0001.000000T0000Z-260102T1600Z/ Western Chippewa- 218 AM EST Fri Jan 2 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Lake effect snow. Additional snow accumulations up to 3 inches. * WHERE...Western Chippewa County. * WHEN...Until 11 AM EST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ021-022-027-028-021400- /O.CON.KAPX.WW.Y.0001.000000T0000Z-260102T1400Z/ Antrim-Otsego-Kalkaska-Crawford- 218 AM EST Fri Jan 2 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Snow. Additional localized snow accumulations up to 2 inches. * WHERE...Antrim, Crawford, Kalkaska, and Otsego Counties. * WHEN...Until 9 AM EST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Friday morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$
067 WWUS43 KAPX 021410 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 910 AM EST Fri Jan 2 2026 MIZ021-022-027-028-021515- /O.EXP.KAPX.WW.Y.0001.000000T0000Z-260102T1400Z/ Antrim-Otsego-Kalkaska-Crawford- 910 AM EST Fri Jan 2 2026 ...WINTER WEATHER ADVISORY HAS EXPIRED... The primary threat for heaviest lake effect has ended. However, snow showers will continue through the day with periods of reduced visibilities. Please use caution when driving. $$ MIZ087-022000- /O.EXT.KAPX.WS.W.0001.000000T0000Z-260102T2000Z/ Central Chippewa- 910 AM EST Fri Jan 2 2026 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...Heavy lake effect snow. Additional snow accumulations up to two inches. * WHERE...Central Chippewa County. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ086-022000- /O.EXT.KAPX.WW.Y.0001.000000T0000Z-260102T2000Z/ Western Chippewa- 910 AM EST Fri Jan 2 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WHAT...Lake effect snow. Additional snow accumulations up to two inches. * WHERE...Western Chippewa County. * WHEN...Until 3 PM EST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ FEF
094 WWUS43 KAPX 021939 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 239 PM EST Fri Jan 2 2026 MIZ087-022045- /O.EXP.KAPX.WS.W.0001.000000T0000Z-260102T2000Z/ Central Chippewa- 239 PM EST Fri Jan 2 2026 ...WINTER STORM WARNING WILL EXPIRE AT 3 PM EST THIS AFTERNOON... The threat for heavy snow has ended; however, snow showers will continue over the next several hours. In addition, area roads remain snow covered and slick. Be sure to be cognizant of road conditions if you are traveling across northern Michigan, and remember to TAKE IT SLOW IN ICE AND SNOW! $$ MIZ086-022045- /O.EXP.KAPX.WW.Y.0001.000000T0000Z-260102T2000Z/ Western Chippewa- 239 PM EST Fri Jan 2 2026 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... The highest impacts from accumulating snow have ended. However; snow showers will continue, and snow covered roadways can still lead to hazardous travel. Please exercise caution while driving on untreated or unplowed roadways. $$ FEF
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this winter storm warning went out at Jan 1, 12:38 PM EST, 4 hours 14 minutes earlier. Its key messages:
- Accumulating lake effect snow continues across northern Michigan today and tonight, particularly across Chippewa county.
- Additional snow chances across northern Michigan this weekend and early next week.
Area forecast discussion, Jan 1, 12:38 PM EST, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1238 PM EST Thu Jan 1 2026
.KEY MESSAGES...
- Accumulating lake effect snow continues across northern
Michigan today and tonight, particularly across Chippewa
county.
- Additional snow chances across northern Michigan this weekend
and early next week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 342 AM EST Thu Jan 1 2026
Pattern Synopsis:
Strong longwave troughing draped across much of the eastern half of
the continent will gradually pivot east through tonight as embedded
waves rotate through the main flow. A potent shortwave currently
over the southern Great Lakes will punch across the Mid-Atlantic
today as the associated surface cyclone treks along the St. Lawrence
River. High pressure will build across the Great Plains and Midwest
with subsidence on the backside of aforementioned troughing, keeping
northwest to west winds in place across the Great Lakes as it is
sandwiched between surface features.
Forecast Details:
Persistent, dominant lake effect snow banding has been
disrupted over the past few hours with slightly changing wind
direction and decreasing low-level moisture -- particularly
across northwest lower. Strongest banding across the eastern
U.P. has begun to refocus over far eastern Chippewa county near
Sault Ste. Marie and north over parts of Ontario.
This area will be the primary focus for the short term period: Low
chances exist for an additional 10"+ in the Sault Ste. Marie area
through tonight with very minor changes in wind direction playing a
pivotal role in amounts and associated impacts. Latest high-res
guidance favors focusing heaviest banding over Sault Ste. Marie,
bringing these aforementioned high-end totals. However, conceptual
models lean current confidence toward heaviest banding setting up
just north of Sault Ste. Marie across Ontario later this evening and
tonight -- leading to lesser totals on the U.S. side. Belief is that
where said high-res guidance places QPF/banding is slightly off
kilter from where modeled low-level wind direction would lead to
believe. This has been observed in past events, which places
confidence more with where low-level winds would indicate banding
setting up and less with explicit model QPF. To add, current
heaviest banding appears it will set up over Sault Ste. Marie
momentarily -- with further backing of low-level winds anticipated
through the day. Will emphasize that these small differences are on
the order of a few miles and would likely result in the difference
of several inches of snow in Sault Ste. Marie.
All of this said, an additional 3-5" is expected across parts of
Chippewa county where the Winter Storm Warning has been transitioned
to a Winter Weather Advisory into this evening. Localized amounts of
6" or more will be possible, particularly near Sault Ste. Marie --
including previously mentioned low chances for 10"+ should heaviest
banding focus over the area for an extended time through tonight.
Light lake effect snow will also continue across parts of northwest
lower Michigan with additional accumulations around 1".
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 342 AM EST Thu Jan 1 2026
Longwave troughing will continue to pull away from the Great Lakes
on Friday with relative weak west to west-northwest low-level winds
in place -- and enough moisture to keep lake effect snow showers
going across parts of the area through Friday afternoon. Any
accumulation is expected to be light with the best chances coming
across northern Chippewa county where an additional 1" or more may
be possible. Chances are expected to diminish with time into Friday
night.
The next round of more widespread snow chances looks to move into
the Great Lakes in the Saturday afternoon-evening timeframe as a
weak clipper targets the region. This system may bring an additional
few inches of snow where the heaviest snowfall occurs, which will
become more clear as Saturday draws closer. Another round of snow
may impact the Great Lakes late Sunday into Monday as enhanced south-
southwest low/mid-level flow drives warm advection/frontogenetic
forcing aloft and associated precip chances. Given relatively weak
forcing and this is still several days away, there's plenty of time
for expectation to change as recent trends have already began to
pull this swath of snow further south. Otherwise, highs mainly in
the 20s and lows in the teens this weekend look to warm into the
upper 20s/low 30s and upper teens/low 20s respectively for the first
half of next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1227 PM EST Thu Jan 1 2026
Generally VFR/MVFR cigs and vis as lingering -SHSN exists over
areas snowbelt locations. The only impact from this to terminals
is slight vis reductions (still VFR), and some MVFR cigs. NW
winds are backing WNW and weakening with less frequent gusts at
select sites. Times of -SN will reduce vis to 5SM at times after
22Z for terminals, higher confidence in KMBL/KTVC being
impacted however low chances exist for KAPN/KPLN. Otherwise,
KCIU improves as winds back W and funnel the SHSN to the north
of the terminal. Uncertainty does remain with the exact behavior
of lake effect bands in the eastern U.P. after 00Z, with non-
zero chances KCIU does see more times of MVFR cigs/vis if -SHSN
is placed farther south than current thoughts. KPLN/KAPN should
remain VFR after 00Z and away from impacts.
SN diminishes for all sites after 12Z or near the end of the
period.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until 7 PM EST this evening for MIZ086-
087.
MARINE...Small Craft Advisory until noon EST Friday for LHZ345>349.
Small Craft Advisory until noon EST Friday for LMZ323-341-342-
344>346.
Small Craft Advisory until 11 AM EST Friday for LSZ321-322.
&&
SHORT TERM...DJC
LONG TERM...DJC
AVIATION...ELDHazardous weather outlook, Jan 1, 5:00 AM EST, 11 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 500 AM EST Thu Jan 1 2026 MIZ016>018-020>036-041-042-086>088-095>099-021000- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 500 AM EST Thu Jan 1 2026 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Today and tonight. Accumulating lake effect snow continues today and tonight, mainly across parts of Chippewa county. Please see the latest Winter Weather Advisory for additional details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snow amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-021000- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 500 AM EST Thu Jan 1 2026 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Today and tonight. Gale force wind gusts are expected on Whitefish Bay and parts of the St. Marys River through mid morning. Please see the latest Gale Warning for additional details. Freezing spray is likely on the nearshore waters of Lake Michigan and Lake Huron, along with Whitefish Bay today and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing spray will be possible on northern Lake Huron nearshore waters and Whitefish Bay on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 3:02 AM EST | Winter Weather Advisory | APX | Antrim, Chippewa, Crawford, Kalkaska, Otsego | 36 hr |
Nearby
Winter Storm Warnings in Michigan, 2026Every winter storm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.